# SDR AALA202210132375

- Difficulty date: September 24, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON CENTER WING SECTION KEEL BEAM WEB AT STA 727 BETWEEN RIGHT BUTT LINE 31.83 AND RIGHT BUTT LINE 40.00. INSTALLED A REINFORCING MODIFICATION PER SRM 57-10-10-2R,
